# SDR TWAA0016602

- Difficulty date: October 23, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 53,049 hours, 27,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 8-20-00 STL.
